# SDR USAA2011122300032

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN FLOORBEAM AT BS 665, S17R, RBL 24.8.  REPAIRED FLOORBEAM AT BS 665, S17R, RBL24.8 IAW EA 103542.
